# SDR SWAA2016060652329

- Difficulty date: May 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 33,073 hours, 16,710 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT STATION 93, 3RD STIFFENER FROM LE AT LOWER END.  REPAIRED RIB IAW SRM.
